# SDR PCAA0205054

- Difficulty date: May 4, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 23,103 hours, 25,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 1984
- Condition: Inoperative
- Location: Lw1
- Part time: 17,745 hours, 19,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 2 RED FLOOR EMERGENCY LIGHTS FOUND INOPERATIVE AT ROW 1. AFTER LIGHTS WERE RELAMPED, IT WAS DISCOVERED THAT THERE WAS NO POWER THROUGH WIRING. EMERGENCY LIGHT POWER SUPPLY AND BATTERY WERE REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
